Finite $p$-groups in which the normalizer of every non-normal subgroup is contained in its normal closure
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1835-1843
Published online November 30, 2018
Pengfei Bai, Xiuyun Guo, Junxin Wang
Shanxi University of Finance and Economics, Shanghai University, Shanxi University of Finance and Economics
Abstract : In this paper, finite $p$-groups $G$ satisfying $N_G(H)\leq H^G$ for every non-normal subgroup $H$ of $G$ are completely classified. This solves a problem proposed by Y. Berkovich.
Keywords : normalizer, normal closure, Dedekind $p$-group, $p$-group of maximal class
MSC numbers : 20D15, 20D25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd